# SDR FDEA201203201035

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,436 hours, 23,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARMING SWITCH MUST BE MANUALLY ARMED.  DOES NOT ARM OR TURN OFF WHEN CLOSING OR OPENING SWITCH HANDLE.  REMOVED AND REPLACED PILOTS EMERGENCY LIGHT SWITCH GUARD ON P-5 PANEL PER SMP. OPS CHECKEDS GOOD PER MM 33-51-00-5
